# SDR DALA1212589202

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Support Fitting
- Condition: Unknown
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT RT MLG ACTUATOR SUPPORT FITTING.  REMOVED ACTUATOR, SUPPORT FITTING, BUSHING, AND BEARING.  INSPECT (GVI) GEAR SUPPORT FITTING BEARING BORE AND BUSHING BORE.  INSTALLED REPLACEMENT SUPPORT FITTING BEARING, BUSHING, AND SUPPORT FITTING.  RE-INSTALLED ACTUATOR REF EA 02-093855-03 AD AND AD 2010-16-11.
